Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 22, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at Jul 19, 2010, 9:57 PM CDT for 4 counties in Missouri. It was in force for 33 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2010, 9:57 PM CDT (02:57 UTC)
- Expired
- Jul 19, 2010, 10:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Grundy County, MO, Linn County, MO, Mercer County, MO, Sullivan County, MO
The radar
The Des Moines radar (KDMX), 172 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 9:58 PM CDT | TORNADO | 2 Ne Osgood, MO | TIME ESTIMATED BY RADAR |
| Jul 19, 10:22 PM CDT | TORNADO | 3 Sw Milan, MO | RELAYED THROUGH HAM OPERATOR |
| Jul 19, 10:31 PM CDT | TORNADO | 10 Ese Humphreys, MO | RELAYED THROUGH HAM OPERATOR |
| Jul 19, 10:32 PM CDT | TSTM WND DMG | Milan, MO | TREE DOWN - TIME ESTIMATED |
| Jul 19, 10:32 PM CDT | HAIL 0.75 | Milan, MO | TIME ESIMATED BY RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 7:44 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 3.0 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3936 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 27.9
The text
As transmitted, in the capitals the NWS used until 2016.
519
WFUS53 KEAX 200257
TOREAX
MOC079-115-129-211-200330-
/O.NEW.KEAX.TO.W.0022.100720T0257Z-100720T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
957 PM CDT MON JUL 19 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
NORTH CENTRAL LINN COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHEASTERN MERCER COUNTY IN NORTH CENTRAL MISSOURI...
SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 1030 PM CDT
* AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 11 MILES NORTHWEST OF MILAN...AND MOVING SOUTHEAST
AT 25 MPH. TRAINED SPOTTERS REPORTED A WALL CLOUD WITH THIS STORM IN
NORTHWEST SULLIVAN COUNTY.
* LOCATIONS IMPACTED INCLUDE...
MILAN...BROWNING...HUMPHREYS AND REGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4019 9289 3996 9326 4014 9337 4029 9350
4032 9343 4034 9334 4036 9326
TIME...MOT...LOC 0257Z 324DEG 22KT 4024 9328
$$
DUX3 follow-up statements
195
WWUS53 KEAX 200307
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1007 PM CDT MON JUL 19 2010
MOC079-129-200317-
/O.CAN.KEAX.TO.W.0022.000000T0000Z-100720T0330Z/
GRUNDY MO-MERCER MO-
1007 PM CDT MON JUL 19 2010
...THE TORNADO WARNING FOR SOUTHEASTERN MERCER AND NORTHEASTERN
GRUNDY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNING
AREA.
LAT...LON 4026 9337 4033 9323 4019 9289 3996 9326
4014 9337
TIME...MOT...LOC 0307Z 324DEG 22KT 4019 9323
$$
MOC115-211-200330-
/O.CON.KEAX.TO.W.0022.000000T0000Z-100720T0330Z/
LINN MO-SULLIVAN MO-
1007 PM CDT MON JUL 19 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SULLIVAN AND NORTH CENTRAL
LINN COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 1030 PM CDT...
AT 1004 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 7 MILES WEST OF MILAN...MOVING SOUTHEAST AT 25
MPH. IN ADDITION...STRONG STRAIGHT LINE WINDS UP TO 60 MPH MAY BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MILAN...BROWNING...HUMPHREYS AND REGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4026 9337 4033 9323 4019 9289 3996 9326
4014 9337
TIME...MOT...LOC 0307Z 324DEG 22KT 4019 9323
$$
DUX838
WWUS53 KEAX 200318
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1018 PM CDT MON JUL 19 2010
MOC115-211-200330-
/O.CON.KEAX.TO.W.0022.000000T0000Z-100720T0330Z/
LINN MO-SULLIVAN MO-
1018 PM CDT MON JUL 19 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SULLIVAN AND NORTH CENTRAL
LINN COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 1030 PM CDT...
AT 1014 PM CDT...TRAINED WEATHER SPOTTERS CONTINUED TO REPORT A
ROTATING WALL CLOUD EAST OF OSGOOD. THIS SEVERE THUNDERSTORM WAS
LOCATED NEAR MILAN...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
BROWNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING.
AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4026 9337 4033 9323 4019 9289 3996 9326
4014 9337
TIME...MOT...LOC 0317Z 323DEG 25KT 4014 9318
$$
DUX589
WWUS53 KEAX 200331
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1031 PM CDT MON JUL 19 2010
MOC115-211-200340-
/O.EXP.KEAX.TO.W.0022.000000T0000Z-100720T0330Z/
LINN MO-SULLIVAN MO-
1031 PM CDT MON JUL 19 2010
...THE TORNADO WARNING FOR SULLIVAN AND NORTH CENTRAL LINN COUNTIES
IN NORTH CENTRAL MISSOURI HAS BEEN REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
LAT...LON 4026 9337 4033 9323 4019 9289 3996 9326
4014 9337
TIME...MOT...LOC 0318Z 323DEG 25KT 4013 9318
$$
DUXWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Jul 19, 3:48 PM CDT, 6 hours 9 minutes earlier.
Area forecast discussion, Jul 19, 3:48 PM CDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
348 PM CDT MON JUL 19 2010
.DISCUSSION...
TONIGHT:
A VERY COMPLEX SURFACE PATTERN EXISTS ACROSS THE REGION
WITH NUMEROUS BOUNDARIES TO ACCOUNT FOR AND AN EXTREMELY UNSTABLE
AIRMASS FOR ANY BOUNDARY TO WORK WITH. THE PRIMARY FOCUS FOR
THUNDERSTORMS LATER THIS AFTERNOON/THIS EVENING IS EXPECTED TO BE
ACROSS SOUTHERN IOWA/FAR NORTHERN MISSOURI. A BAND OF MID LEVEL
CLOUDS HAS LIMITED THE AMOUNT OF INSTABILITY IN THIS AREA BUT AS THIS
CLOUD AREA MOVES TO THE EAST DESTABILIZATION WILL LEAD TO EXTREME
INSTABILITY ON THE ORDER OF 3000 TO 4000 J/KG. THIS INSTABILITY WILL
OCCUR IN A REGION OF STRONGER UPPER LEVEL WINDS AND AS A RESULT
SHEAR WILL BE ENOUGH THAT SHOULD STORMS DEVELOP THEY WILL LIKELY
QUICKLY BECOME SEVERE WITH SUPERCELLS THE PRIMARY CONVECTIVE MODE
INITIALLY. THE STORMS WILL EVENTUALLY EVOLVE INTO A CONVECTIVE
COMPLEX AND TRACK TO THE EAST-SOUTHEAST ACROSS SOUTHERN IOWA/NORTHERN
MISSOURI. CONFIDENCE IS STILL SOMEWHAT LOW REGARDING THIS SCENARIO AS
THERE ARE SEVERAL NEGATIVES INCLUDING HOW RAPID A RECOVERY CAN BE
ACHIEVED.
TUESDAY:
CONTINUED THE HEAT HEADLINES AS IS THROUGH TUESDAY EVENING. THE
OUTFLOW BOUNDARY THAT PUSHED THROUGH CENTRAL MISSOURI THIS AFTERNOON
KEPT TEMPERATURES IN CHECK AND WITH THE MID LEVEL CLOUD DECK MOVING
OVER MUCH OF THE AREA THAT WAS IN THE HEAT ADVISORY MAY NOT HAVE SEEN
THE EXCESSIVE HEAT. IT APPEARS ANOTHER CONVECTIVE COMPLEX WILL MOVE
THROUGH OUR NORTHERN/EASTERN ZONES SPREADING ANOTHER OUTFLOW
BOUNDARY SOUTHWARD SIMILAR TO MONDAY. CONFIDENCE IN THIS IS STILL
FAIRLY LOW AND GIVEN THE ABUNDANT MOISTURE IN THE REGION AND VERY
WARM TEMPERATURES LIKELY FEEL THAT AT THIS TIME A CONTINUATION OF THE
HEAT HEADLINES AS IS WAS THE MOST LIKELY SCENARIO. THAT SAID...THE
METRO AREA WILL CONTINUE TO SEE AFTERNOON HEAT INDEX VALUES CLIMBING
TO AROUND 110 WITH SLIGHTLY COOLER VALUES FURTHER NORTH. THUNDERSTORM
CHANCES WILL INCREASE DURING THE DAY FOR AREAS GENERALLY NORTH OF THE
MISSOURI RIVER...WHICH THROWS ANOTHER WRINKLE INTO HOW FAR NORTH THE
HEAT WILL MAKE IT TOMORROW. GIVEN THE INSTABILITY AND SHEAR FOR
STORMS TO WORK WITH THERE IS A POSSIBILITY FOR SEVERE STORMS AS WELL.
WEDNESDAY:
THE PATTERN REMAINS SIMILAR INTO THE MIDDLE OF THE WEEK. WITH
CONVECTIVE CHANCES LIKELY TO CONTINUE INTO THE AFTERNOON ALONG A SLOW
MOVING BOUNDARY. CONFIDENCE IN CARRYING THE HEAT HEADLINES INTO
WEDNESDAY IS FAIRLY LOW. WILL LET SUBSEQUENT SHIFTS ASSESS THE NEED
FOR ANY CONTINUATION. REGARDING CONVECTION...THE EXTREMELY UNSTABLE
AIRMASS WILL PERSIST WITH SHEAR SUPPORTIVE OF THE POSSIBILITY OF
SEVERE STORMS.
THURSDAY-MONDAY:
SIGNIFICANT LEE TROUGHING OVER THE CENTRAL PLAINS IS EXPECTED TO
OCCUR ON THURSDAY...COINCIDENT WITH A 597DM RIDGE OVER THE SERN US.
THIS SHOULD EFFECTIVELY PLACE THE ENTIRE CWA WELL INTO THE WARM
SECTOR WITH MCS ACTIVITY SHIFTING WELL NORTH OF THE REGION.
THUS...CONFIDENCE IS HIGHEST ON DAY 4 OF A GENERALLY DRY/CAPPED DAY
WITH VERY HOT AND HUMID CONDITIONS PREVAILING.
THEREAFTER...A NORTHERN STREAM WAVE PROGRESSING THROUGH THE UPPER
MIDWEST WILL HELP FORCE THE BELT OF WEST/NORTHWEST MID LEVEL FLOW TO
LOWER LATITUDES...DRIVING A WEAK SURFACE TROUGH TOWARD THE SOUTHEAST
AND INTO THE CWA. SHOWER/STORM CHANCES WILL INCREASE WITH THIS
FEATURE DURING THE FRIDAY THROUGH EARLY SATURDAY TIME FRAME...WITH
SOME RELIEF EXPECTED SATURDAY. HOWEVER...AN EXPECTED STALLING AND
GRADUAL NORTHWARD RETURN OF THIS BOUNDARY WILL LIKELY RESULT IN A
VERY DIRTY UPPER RIDGE WITH CHAOTIC FLOW DEVELOPING OVER THE REGION
FOR SUNDAY INTO TUESDAY. WILL FAVOR NEAR NORMAL TEMPERATURES IN THE
ABSENCE OF ANY HEIGHT ANOMALIES...WITH WIDELY SCATTERED SHOWERS AND
STORMS EXPECTED ALONG THE REMNANT SYNOPTIC BOUNDARY.
BOOKBINDER
&&
.AVIATION...
FOR THE 18Z TAFS...A COMPLEX SURFACE PATTERN EXISTS OVER THE REGION.
AN OUTFLOW BOUNDARY WAS WASHING OUT BETWEEN MCI AND STJ WITH
STATIONARY FROM THE STJ AREA TO THE WEST WITH AN AREA OF LOW PRESSURE
IN NORTHERN KANSAS. DESPITE AN EXTREMELY UNSTABLE AIRMASS WITH THE
GUST FRONT IN THE VICINITY OF THE TERMINALS...VERY WARM AIR ALOFT IS
EXPECTED TO INHIBIT CONVECTION AT MCI AND MKC. ALSO...MID LEVEL
CLOUDS ARE LEADING TO A BIT COOLER AND SLIGHTLY MORE STABLE AIRMASS
ACROSS NORTHERN KANSAS AND NORTHWEST MISSOURI WHICH WILL ALSO INHIBIT
CONVECTIVE CHANCES. NONE-THE-LESS...ANOTHER ROUND OF THUNDERSTORMS IS
EXPECTED TO DEVELOP OVER EASTERN NEBRASKA AND TRACK TO THE
EAST/SOUTHEAST ALONG THE EDGE OF THE CAP. THIS MAY IMPACT STJ BUT
CONFIDENCE IS VERY LOW SO HAVE ONLY INCLUDED A CB GROUP. FOR THE
OVERNIGHT...A STRONG LOW LEVEL JET IS EXPECTED TO DEVELOP WHICH MAY
LEAD TO LLWS AT THE TERMINALS.
CDB
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 8 PM CDT TUESDAY FOR MOZ011>014-020>023-
030>033-038>040-046.
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT TUESDAY FOR MOZ028-029-037-
043>045-053-054.
KS...HEAT ADVISORY UNTIL 8 PM CDT TUESDAY FOR KSZ025-102.
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT TUESDAY FOR KSZ057-060-
103>105.
&&Hazardous weather outlook, Jul 19, 5:48 PM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 548 PM CDT MON JUL 19 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-202300- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 548 PM CDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT HEAT INDICES WILL CONTINUE FROM THE 100 TO 110 DEGREE RANGE THROUGH EARLY EVENING FROM AREAS SOUTH OF A LINE FROM ST JOSEPH TO CHILLICOTHE TO BOONVILLE. A FEW THUNDERSTORMS MAY DEVELOP THIS EVENING ACROSS NORTHERN MISSOURI OR SOUTHERN IOWA...GENERALLY NORTH OF A LINE FROM MOUND CITY MISSOURI TO CHILLICOTHE TO MOBERLY. THE MAIN THREATS FROM THESE STORMS INITIALLY WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE STORMS MAY FORM INTO A THUNDERSTORM COMPLEX AND TRACK EAST SOUTHEAST LATE THIS EVENING AND TONIGHT. THE MAIN HAZARDS WITH THIS COMPLEX WILL BE FROM DAMAGING WINDS. ADDITIONALLY ANY THUNDERSTORM WILL BE ABLE TO PRODUCE EXTREMELY HEAVY RAINS...WHICH MAY LEAD TO LOCALIZED FLOODING. THE MOST LIKELY AREAS TO SEE SEVERE THUNDERSTORMS WILL BE FAR NORTHERN MISSOURI THIS AFTERNOON AND EVENING AND THEN GENERALLY ALONG AND NORTH OF A LINE FROM ST. JOSEPH TO MOBERLY LATE THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MORE THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY AND WEDNESDAY AS A WEAK FRONT IS EXPECTED TO BE SITTING ACROSS AREAS FROM KANSAS CITY TO MACON...WITH STORMS POSSIBLE ALONG AND TO THE NORTH OF THIS FRONT. BY THURSDAY...THE FRONT IS EXPECTED TO LIFT BACK NORTH INTO IOWA WITH MORE HEAT AND HIGH HUMIDITY VALUES...WHICH MAY LEAD TO ADDITIONAL ADVISORIES OR WARNINGS. THE MAIN THREATS FROM ANY STORMS WILL BE DAMAGING WINDS...HAIL AND TORRENTIAL RAINFALL. SOME RELIEF FROM THE HEAT MAY OCCUR BY NEXT WEEKEND AS MORE THUNDERSTORM ACTIVITY MAY AGAIN RETURN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING MAINLY IN NORTHERN MISSOURI...NORTH OF A LINE FROM ST JOSEPH TO FAYETTE.
In the hours before
Special weather statement, Jul 19, 8:24 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
824 PM CDT MON JUL 19 2010
MOZ007-008-200215-
PUTNAM MO-SCHUYLER MO-
824 PM CDT MON JUL 19 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHUYLER AND EASTERN
PUTNAM COUNTIES UNTIL 915 PM CDT...
AT 822 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF SEYMOUR...OR 16 MILES NORTH OF
UNIONVILLE...MOVING SOUTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LANCASTER...LIVONIA AND GLENWOOD.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4058 9240 4037 9278 4058 9303 4059 9302
4060 9247
TIME...MOT...LOC 0124Z 306DEG 29KT 4069 9300
DUXSpecial weather statement, Jul 19, 8:42 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 842 PM CDT MON JUL 19 2010 MOZ006-007-200230- MERCER MO-PUTNAM MO- 842 PM CDT MON JUL 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUTNAM AND NORTHEASTERN MERCER COUNTIES UNTIL 930 PM CDT... AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF MERCER...OR 33 MILES NORTHWEST OF UNIONVILLE...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MERCER...SOUTH LINEVILLE...POWERSVILLE AND LUCERNE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4046 9306 4042 9348 4058 9369 4059 9319 TIME...MOT...LOC 0142Z 316DEG 24KT 4065 9357 DUX
Special weather statement, Jul 19, 8:58 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
858 PM CDT MON JUL 19 2010
MOZ007-008-016-017-200245-
ADAIR MO-PUTNAM MO-SCHUYLER MO-SULLIVAN MO-
858 PM CDT MON JUL 19 2010
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCHUYLER...EASTERN
PUTNAM...NORTHEASTERN SULLIVAN AND NORTHWESTERN ADAIR COUNTIES UNTIL
945 PM CDT...
AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF UNIONVILLE...MOVING
SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LANCASTER...QUEEN CITY...GREENTOP...LIVONIA...GLENWOOD AND
WORTHINGTON.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4058 9248 4031 9250 4025 9286 4058 9310
4059 9302 4060 9257
TIME...MOT...LOC 0158Z 319DEG 24KT 4052 9288
DUXLocal storm report, Jul 19, 9:00 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
900 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM FUNNEL CLOUD 4 N MERCER 40.57N 93.53W
07/19/2010 MERCER MO PUBLIC
&&
DBLocal storm report, Jul 19, 9:31 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
931 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM TORNADO 5 E PRINCETON 38.49N 95.18W
07/19/2010 FRANKLIN KS TRAINED SPOTTER
PARTLY RAIN-WRAPPED
&&
DBLocal storm report, Jul 19, 9:33 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
933 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM TORNADO 5 E PRINCETON 40.40N 93.49W
07/19/2010 MERCER MO TRAINED SPOTTER
PARTLY RAIN-WRAPPED
&&
DBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:24 PM CDT | Special Weather Statement | EAX | Schuyler | 51 min |
| Jul 19, 8:42 PM CDT | Special Weather Statement | EAX | Mercer | 48 min |
| Jul 19, 8:51 PM CDT | Tornado Warning | EAX | Mercer, Putnam | 39 min |
| Jul 19, 8:58 PM CDT | Special Weather Statement | EAX | Putnam, Schuyler | 47 min |
| Jul 19, 9:23 PM CDT | Tornado Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 37 min |
| Jul 19, 9:26 PM CDT | Tornado Warning | EAX | Grundy, Mercer, Putnam, Sullivan | 34 min |
| Jul 19, 9:42 PM CDT | Areal Flood Advisory | EAX | Adair, Grundy, Mercer, Putnam, Schuyler, Sullivan | 6 hr |
| Jul 19, 10:05 PM CDT | Special Weather Statement | EAX | Adair | 40 min |
| Jul 19, 10:26 PM CDT | Flash Flood Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 6 hr |
| Jul 19, 10:29 PM CDT | Tornado Warning | EAX | Linn, Sullivan | 46 min |
| Jul 19, 11:08 PM CDT | Tornado Warning | EAX | Adair, Linn, Macon, Sullivan | 37 min |
| Jul 19, 11:31 PM CDT | Special Weather Statement | EAX | Adair | 44 min |
| Jul 19, 11:48 PM CDT | Special Weather Statement | EAX | Adair | 42 min |
| Jul 19, 11:53 PM CDT | Tornado Warning | EAX | Adair, Linn, Macon, Sullivan | 37 min |
| Jul 20, 12:20 AM CDT | Flash Flood Warning | EAX | Macon | 10 hr |
| Jul 20, 12:25 AM CDT | Tornado Warning | EAX | Macon | 35 min |
| Jul 20, 12:39 AM CDT | Tornado Warning | EAX | Adair | 36 min |
| Jul 20, 12:43 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 4 days |
| Jul 20, 12:58 AM CDT | Special Weather Statement | EAX | Macon | 32 min |
| Jul 20, 1:12 AM CDT | Special Weather Statement | EAX | Adair | 33 min |
| Jul 20, 1:21 AM CDT | Special Weather Statement | EAX | Putnam | 24 min |
| Jul 20, 1:22 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 23 min |
| Jul 20, 1:41 AM CDT | Severe Thunderstorm Warning | EAX | Macon | 34 min |
| Jul 20, 1:54 AM CDT | Special Weather Statement | EAX | Putnam | 36 min |
| Jul 20, 2:29 AM CDT | River Flood Warning | EAX | Chariton, Macon | 6 days |
| Jul 20, 3:03 AM CDT | Special Weather Statement | EAX | Atchison | 27 min |
| Jul 20, 3:27 AM CDT | Special Weather Statement | EAX | Atchison, Nodaway | 33 min |
| Jul 20, 3:35 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 25 min |
| Jul 20, 3:59 AM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 26 hr |
| Jul 20, 4:01 AM CDT | Special Weather Statement | EAX | Andrew, Buchanan, DeKalb, Gentry, Harrison, Holt and 2 more | 44 min |
| Jul 20, 4:29 AM CDT | Flash Flood Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 6 hr |
| Jul 20, 4:35 AM CDT | Special Weather Statement | EAX | Daviess, Grundy, Harrison, Mercer | 40 min |
| Jul 20, 4:41 AM CDT | Special Weather Statement | EAX | Buchanan, Caldwell, Clinton, Daviess, DeKalb, Platte | 49 min |
| Jul 20, 4:49 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Linn, Mercer, Putnam and 1 more | 41 min |
| Jul 20, 5:11 AM CDT | Special Weather Statement | EAX | Caldwell, Carroll, Clay, Clinton, Livingston, Platte and 1 more | 49 min |
| Jul 20, 5:16 AM CDT | Flash Flood Warning | EAX | Mercer | 5 hr |
| Jul 20, 5:27 AM CDT | Special Weather Statement | EAX | Adair, Linn, Macon, Sullivan | 33 min |
| Jul 20, 5:57 AM CDT | Special Weather Statement | EAX | Carroll, Chariton, Lafayette, Linn, Macon, Randolph and 2 more | 48 min |
| Jul 20, 6:20 AM CDT | Areal Flood Advisory | EAX | Randolph | 4 hr |
| Jul 20, 6:35 AM CDT | Special Weather Statement | EAX | Cooper, Howard, Pettis | 40 min |
| Jul 20, 7:16 AM CDT | Special Weather Statement | EAX | Cooper, Pettis | 29 min |
| Jul 20, 7:21 AM CDT | Areal Flood Advisory | EAX | Howard | 3 hr |
| Jul 20, 9:53 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 7 days |
| Jul 20, 9:53 AM CDT | River Flood Warning | EAX | Cooper, Howard | 8 days |
| Jul 20, 10:05 AM CDT | Areal Flood Warning | EAX | Adair, Chariton, Grundy, Howard, Linn, Macon and 5 more | 47 hr |
| Jul 20, 12:07 PM CDT | River Flood Warning | EAX | Howard | 16 hr |
| Jul 20, 3:45 PM CDT | Special Weather Statement | EAX | Buchanan | 45 min |
| Jul 20, 4:09 PM CDT | Special Weather Statement | EAX | Clay, Platte | 51 min |
| Jul 20, 4:14 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 31 min |
| Jul 20, 4:23 PM CDT | Flash Flood Warning | EAX | Clay, Platte | 6 hr |
| Jul 20, 4:37 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 23 min |
| Jul 20, 4:42 PM CDT | Special Weather Statement | EAX | Jackson | 48 min |
| Jul 20, 5:07 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Lafayette, Platte, Ray | 6 hr |
| Jul 20, 5:18 PM CDT | Special Weather Statement | EAX | Jackson | 42 min |
| Jul 20, 5:49 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette | 26 min |
| Jul 20, 6:00 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette | 45 min |
| Jul 20, 6:04 PM CDT | Flash Flood Warning | EAX | Cass, Jackson, Johnson, Lafayette | 6 hr |
| Jul 20, 6:10 PM CDT | Special Weather Statement | EAX | Bates, Henry | 50 min |
| Jul 20, 6:30 PM CDT | Severe Thunderstorm Warning | EAX | Pettis, Saline | 45 min |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.